# SDR CA060731002

- Difficulty date: July 13, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 49,839 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Planetary Gear
- Part number: 310152501
- Condition: Making Metal
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) METAL CONTAMINATION WAS FOUND ON THE CHIP DETECTOR.  METAL ORIGINATED FROM RGB AND WAS THE RESULT OF SIGNIFICANT MATERIAL LOSS BETWEEN THE 1ST STAGE SUN GEAR AND THE 1ST STAGE PLANETARY GEARS. THIS IS OUR 2ND SUCH CASE WITH TIME CONTINUED GEARS. (TC NR 20060731002)
